# SDR ERA2005F00007

- Difficulty date: November 18, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Engine: Pwa PW121
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 85750003001
- Condition: Delaminated
- Location: Lt Flap
- Part time: 32,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE AIRCRAFT WAS UNDERGOING C1-CHECK.  DELAMINATION OF COMPOSITE MATERIAL IN THE LT OB FLAP LOWER SURFACE BETWEEN YW327.40 AND YW404.10.  REPAIRED IAW RD.  (K)
